Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Arms and legs pain, nausea, virus

hello, im a 17 year old female. ive been having terrible arms and leg pains (like after an intense workout), first i had arm pains-the arms pains were so bad one night i almost couldnt breath because of the panic and stress of it, 2 days later my right arm completely recovered and the left went down a little, however then i had leg pain in both legs. Near the knees, again now my right leg has recovered although the left knee still hurts, and the pain in the left arm has gone down to my fingers and lower arm, pain killers have no effect what so ever! I was thinking about seeing a doctor (sence i hadnt done anything to cause this) but i was sick and nauseous for 5 days before it started, so family told me it was probaly a virus . Im worried its a blood clot because 2 days before it started i was flying interstate, also on another note in the last 4 months i have had reacuring hives , and was also told this was viral and would go away, which it hasnt.
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Arm and leg pains are due to deficiency of vitamins, after viral infections.
Take a well balanced diet consisting of vegetables, leafy vegetables, and fruits.
You can take multivitamin supplementation with doctor prescription.
Hives are suggestive of an allergic skin reaction and it will go away in 24 hours. If there is itching you can take cetrizine in prescribed dose once daily.
Hope I have answered your query.
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor